Discussions By Condition: General well-being

Taking Coldact and Lemolet in a single day at the same time : Any Side effects ?

Posted In: General well-being 0 Replies
  • Posted By: kunal.00731
  • December 19, 2013
  • 07:09 PM


I had a runny nose from yesterday. So i took a coldact medicine today before lunch . Now coldact has a side effect (like dizziness) as stated here : COLDACT . Now , this solved the problem for a few hours, but i got a little fever and runny nose again at night . So after having something to eat, i took another coldact tablet,a lemolate tablet and a Zinetac tablet . Now after taking the tablets , i can see that, coldact already contains 300mg of Paracetamol .

Is this going to hamper my body any way ? Please advice .

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?